# SDR SWAA021109

- Difficulty date: May 21, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 60,306 hours, 64,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BOTH AFT CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PER MM.
